Who Has Sertraline/Zoloft Induced Tinnitus?

Discussion in 'Support' started by smapti, Jan 15, 2019.

    1. smapti

      smapti Member

      Tinnitus Since:
      07/1991
      Cause of Tinnitus:
      Ear Infections
      Nobody answered my first post, so I hope it's not just a very small number of us. I really want to get to the root of the problem, so your reply is really appreciated:

      Here's my questions:

      (1) when yours flares up, does it sound like a sizzling noise?

      (2) when it's not flaring up, do yoυ have a new high-frequency oscillating "ping " over top of your normal noise?

      (3) have any of yoυ weaned off the pills, and if so, did your sound eventually return to baseline? If so, how long did it take?

      (4) have yoυ tried switching to a different pill? Such as Luvox? If so, how did it work for yoυ?

      Thanks for your reply.
       
    2. AUTHOR
      AUTHOR
      smapti

      smapti Member

      Tinnitus Since:
      07/1991
      Cause of Tinnitus:
      Ear Infections
      So nobody has the same experience as me? Am I really the only one? Please reply either "yes" or "no" if yoυ can! Yoυ don't really need to say much. Just yes or no. But any answer would really help.

      (Yes). I take sertraline/Zoloft (or have taken) and started to experience the same sizzling after some time

      (No). I do take (or have taken) sertraline/Zoloft and I have never experienced a new "sizzling” sound

      Thank yoυ so much for your help! If I recieve enoυgh replies, I'm off to the doctor to change my meds or wean off them all together.
       
    3. linearb
      Psychedelic

      linearb Member Benefactor Hall of Fame

      Location:
      temporarily banished from this plane of existence.
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      karma
      My initial onset might or might not relate to SSRI & Wellbutrin use when I was in high school, but it was all so long ago that I can't really answer your questions meaningfully, sorry.

      You might have better luck on forums dedicated to depression / meds which are more likely to have people with this experience; as far as I know, tinnitus is a relatively common side effect of most psych meds, for some susceptible subset of the population...
       

Share This Page

Loading...